# SDR VNAA2017072199908

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,970 hours, 32,069 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION AT BL 0,  WL 112, APPROXIMATELY 1 INCH 100% FSH. FAILED NDT.  REPAIRED THE BULKHEAD WEB IAW REO:601R-53-61-1285.
